MathSciNet Relay Station
MathSciNet bibliographic data
MR2390929 (2009d:46047) 46E10 (46T10 58C25)
Bernal-González, L. Lineability of sets of nowhere analytic functions. J. Math. Anal. Appl. 340 (2008), no. 2, 1284–1295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement